Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I feel extreme soreness in breasts and fluttering in stomach,taking mirena for 3 years

Hi. Ive had the mirena for 3yrs now. no major problems with it so far. well, feb. 2011 was the last period that I had. And since then, I have been experiencing extreme soreness in my breasts and more recently fluttering in my stomach.. what could this be??
Asked On : Wed, 11 May 2011
Answers:  1 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
pregnancy with a iud is of course possible.Albeit rarely.Take a pregnancy immediately.And if positive you need an ultrasound asap.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor